# SDR DL76G030696

- Difficulty date: July 25, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 49,632 hours, 12,475 cycles
- Engine: Ge CF680
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T21112
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLON, NR 1 FWD UPPER SPAR WEB, POWER FEEDER CABLE CUTOUT CRACKS.  TWO CRACKS WERE FOUND IN THE UPPER SPAR WEB FROM THE POWER FEEDER CUTOUT TO THE NUTPLATE ATTACH HOLES.  ERA INSTALLED REPAIR DOUBLER AND FILLER PER S/B 767-54-0090._ERA 385462-14 REVISION ORIGINAL.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
